Please use this identifier to cite or link to this item: http://sutir.sut.ac.th:8080/jspui/handle/123456789/982
Title: Linearization of third-order ordinary differential equations by point and contact transformations
Authors: Meleshko, Sergey V.
Keywords: nonlinear equations
Linearization
contact transformations
Issue Date: 2005
Publisher: School of Mathematics, Institute of Science, Suranaree University of Technology
Citation: Journal od Mathematical Analysis and Applications 308 (1): 266-289.
Description: โครงการหนึ่งอาจารย์หนึ่งผลงาน
URI: http://sutir.sut.ac.th:8080/jspui/handle/123456789/982
Appears in Collections:บทความ (Articles)

Files in This Item:
File Description SizeFormat 
BIB710_A.pdfAbstract26.27 kBAdobe PDFView/Open
BIB710_F.pdfFulltext616.1 kBAdobe PDFView/Open


Items in SUTIR are protected by copyright, with all rights reserved, unless otherwise indicated.